Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A structural generalization of the Ramsey theorem


Authors: Jaroslav Nešetřil and Vojtěch Rödl
Journal: Bull. Amer. Math. Soc. 83 (1977), 127-128
MSC (1970): Primary 05A99; Secondary 04A20, 02H05
DOI: https://doi.org/10.1090/S0002-9904-1977-14212-2
MathSciNet review: 0422035
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jaroslav Nešetřil and Vojtěch Rödl, The Ramsey property for graphs with forbidden complete subgraphs, J. Combinatorial Theory Ser. B 20 (1976), no. 3, 243–249. MR 0412004
  • 2. Jaroslav Nešetřil and Vojtěch Rödl, Partitions of finite relational and set systems, J. Combinatorial Theory Ser. A 22 (1977), no. 3, 289–312. MR 0437351
  • 3. F. P. Ramsey, On a problem of formal logic, Proc. London Math. Soc. 30 (1930), 264-286.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05A99, 04A20, 02H05

Retrieve articles in all journals with MSC (1970): 05A99, 04A20, 02H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14212-2